# SDR HNAA0300083

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE ELEVATOR TRIM TO NOSE DOWN POSITION IN FLIGHT , OPS NORMAL ON THE GROUND. LUBED ELEVATOR TRIM ACTUATOR AS REQ,  OPS CHECK GOOD.
